Free Access
Volume 28, Number 1, 1994
Page(s) 37 - 57
Published online 31 January 2017
  1. G. ALLAIRE, Homogénéisation et convergence à deux échelles. Applications à un problème de convection diffusion, C.R. Acad. Sci. Paris, t. 312, Série I (1991) pp. 581-586. [MR: 1101037] [Zbl: 0724.46033] [Google Scholar]
  2. G. ALLAIRE, Homogenization and two-scale convergence, S.I.A.M. J. Math. Anal., 23, 6, pp. 1482-1518 (1992). [MR: 1185639] [Zbl: 0770.35005] [Google Scholar]
  3. D. CHENAIS, On the existence of a solution in a domain identification problem, J. Math. Anal. and Appl., 52 (1975) pp. 189-289. [MR: 385666] [Zbl: 0317.49005] [Google Scholar]
  4. CIORÃNESCU and J. S. J. PAULIN, Homogenization in open sets with holes, J. Math. Anal. appl., 71 (1979) pp. 590-607. [MR: 548785] [Zbl: 0427.35073] [Google Scholar]
  5. V. GIRAULT and P. A. RAVIART, Finite Element Approximation of the Navier-Stokes Equation, Lecture Notes in Math., vol. 749, Springer (1981). [MR: 548867] [Zbl: 0441.65081] [Google Scholar]
  6. R. V. KOHN, Numerical Structural Optimization via a Relaxed Formulation, lecture given at N.A.T.O.-A.S.I. on Free Boundary Problems and Domain Homogenization Univ. Montreal (1990). [Zbl: 0767.73049] [Google Scholar]
  7. M. L. MASCARENHAS and D. POLIŠSEVSKI, Homogenization of the torsion problem with quasi-periodic structure, Numer. Funct. Anal. Optimiz, 13 (5 & 6), pp. 475-485 (1992). [MR: 1187907] [Zbl: 0761.35006] [Google Scholar]
  8. M. L. MASCARENHAS and L. TRABUCHO, Homogenized behaviour of a beam with multicellular cross section, Appl. Anal., vol. 38 (1990) pp. 97-119. [MR: 1116177] [Zbl: 0684.73005] [Google Scholar]
  9. F. MURAT, Compacité par compensation, Annali. Scuola Normale related Sup-Pisa, classe di Science, Serie IV, vol, v, n. 3 (1978). [EuDML: 83787] [MR: 506997] [Google Scholar]
  10. G. NGUETSENG, A general convergence result for a functional related to the theroy of homogenization, S.I.A.M. J. Math. Anal., vol. 20, n°3 (1989) pp. 608-623. [MR: 990867] [Zbl: 0688.35007] [Google Scholar]
  11. G. NGUETSENG, Asymptotic analysis for a stiff variational problem arising in Mechanics, S.I.A.M. J. Math. Anal., vol. 21, n° 6 (1990) pp. 1394-1414. [MR: 1075584] [Zbl: 0723.73011] [Google Scholar]
  12. R. P. SPERB, Maximum Principles and their Application, (Mathematics in Science and Enginneering, vol. 157) Academic Press (1981). [MR: 615561] [Zbl: 0454.35001] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you